# SDR CA110930013

- Difficulty date: September 28, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Piper PA-34-200
- Aircraft time: 7,358 hours
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN REMOVING THE RT INBD FUEL TANK DUE TO A LEAK, CORROSION WAS NOTED ON THE FORWARD STRINGER, DIRECTLY BEHIND THE EXHAUST PIPE.  THE CORROSION PRODUCED A HOLE THAT WAS APPROX 1.0" X 0.75".  AN APPROVED REPAIR IS BEING CARRIED OUT.
